Article Text

PDF
Amiodarone induced interatrial electrical dissociation mimics restored sinus rhythm in patient with persistent left atrial flutter
  1. Marian Christoph,
  2. Michael Guenther,
  3. Carsten Wunderlich
  1. Department of Internal Medicine and Cardiology, Heart Centre, University Hospital Dresden, Germany
  1. Correspondence to Dr Marian Christoph, Department of Internal Medicine and Cardiology, Heart Centre, University Hospital Dresden, Fetscherstrasse 76, 01307 Dresden, Germany; marian.christoph{at}mailbox.tu-dresden.de

Statistics from Altmetric.com

A 74-year old man with persistent left atrial flutter underwent pharmacological cardioversion with amiodarone. The control 12-lead ECG showed an apparently restored sinus rhythm. Subsequently, in our electrophysiology (EP) laboratory pulmonary vein isolation was performed. At the beginning of EP study after positioning of the diagnostic catheter into the …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.